zbMATH — the first resource for mathematics

On maximally saturated graphs. (English) Zbl 0495.05023

05C15 Coloring of graphs and hypergraphs
Full Text: DOI
[1] Chao, C.Y.; Whitehead, E.G., On chromatic equivalence of graphs, (), 121-131, Lecture Notes in Math
[2] Chao, C.Y.; Whitehead, E.G., Chromatically unique graphs, Discrete math, 27, 171-177, (1979) · Zbl 0411.05035
[3] Harary, F., Graph theory, (1969), Addison-Wesley Reading, MA · Zbl 0797.05064
[4] König, D., Theorie der endlichen und unendlichen graphen, (1936), Akademic Verlag Leipzig · JFM 62.0654.05
[5] B. Loerine and E.G. Whitehead, Chromatic polynomials for regular graphs and modified wheels, J. Combin. Theory (B), to appear.
[6] Read, R.C., An introduction to chromatic polynomials, J. combin. theory, 4, 52-71, (1968) · Zbl 0173.26203
[7] Turán, P., On the theory of graphs, Colloq. of math, 3, 19-30, (1954) · Zbl 0055.17004
[8] Tutte, W.T., Advanced problem no. 4526, Amer. math. monthly, 61, 352, (1954), (under the pseudonym Blanche Descartes)
[9] Whitney, H., The coloring of graphs, Ann. of math., 73, 688-718, (1932) · JFM 58.0606.01
[10] Zykov, A.A., On some properties of linear complexes, Amer. math. soc. transl., No. 79, (1952)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.